# SDR AALA201812189013

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 25,226 hours, 20,793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE HATCH FORWARD FRAME ROLLER FITTING WAS GOUGED. . REPLACED THE ROLLER FITTING IAW AMM 52-21-00. ADJUSTMENT CHECKED GOOD.
